Advanced Search
Chart Display List Display Abstract Display
Export citations Reference Paper

{{newsColumn.name}}

June 2011, Vol. 4, No. 3

Issue on new trends in direct, inverse, and control problems for evolution equations

Guest Editors: Jianjun Paul Tian 1 , Murray R. Bremner 2 , Reinhard Laubenbacher 3 , Banghe Li 4

1 Mathematics Department, College of William and Mary, Williamsburg, VA 23187
2 Department of Mathematics and Statistics, University of Saskatchewan, McLean Hall, 106 Wiggins Road, Saskatoon, SK, S7N 5E6
3 Department of Mathematics, Virginia Polytechnic Institute and State University, Blacksburg, VA 24061-0123
4 Academy of Mathematics and Systems Siences, Beijing 100190

Chart Display List Display Abstract Display
Export citations Reference Paper